# SDR CA960521002

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzles
- Condition: Leaking Seal
- Location: Nr 1 Eng
- Part time: 8,123 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)PRIOR TO DEPARTURE, FUEL LEAKAGE WAS DETECTED FROM FUEL NOZZLES ON #1 ENGINE. TWO FUEL NOZZLES AND THE FLOW DIVIDER REPLACED. AFTER NEXT FLIGHT, FUEL WAS AGAIN LEAKING. ONE MORE FUEL NOZZLE REPLACED.
